Depersonalization Support Forum banner
1 - 3 of 3 Posts

· Registered
Joined
·
795 Posts
What SSRI are you on? And how did your DPD start?

Strange that you have symptoms of DP but not DR. I haven't really heard that before. Usually it is DR without DP but not the other way. Have you had any inner ear investigation? The balance thing also sounds strange (look up vertigo)
 

· Registered
Joined
·
795 Posts
Yeh ear issues and tinnitus seem common with dpd. I have tinnitus and crackling ears that pop when I swallow. But I think it might be tension that I have all over.

That's still quite a low dose of mirtazapine isn't it? If it's not helping and it's been six months maybe consider upping the dose? Then maybe change to a more common dpd drug like escitalopram or imipramine (I am trying imipramine now with some good effect)
 

· Registered
Joined
·
795 Posts
Oh I see, yeh maybe consider a stronger dose before completely stopping. I wimped out on mirtazapine too early. It helped me sleep amazing at first but when I upped the dose it did the opposite and kept me awake. It also made me too groggy during the day and didn't help my attention issues

Imipramine has helped me greatly with sleep and muscular tension. I think for me these are related to my DPD. It seems to be helping attention and emotions slowly but surely. It has still only been 3 weeks so it is early days.. see no need to stop either as I have been rather fortunate with not having any side effects. Up to 100mg now and am staying on that for the next few months to see how it goes
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top